# SDR DL777992296

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 1105011
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COFFEEMAKERS INOP AFT CO-PILOTS SIDE, COFFEEMAKERS 108, 109, 110.  ELECTRICAL SMELL NOTICED IN AREA AND CIRCUIT BREAKERS PULLED.  REPLACED COFFEEMAKERS.
